# SDR UIEA2016072100619

- Difficulty date: July 21, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 70,103 hours, 11,296 cycles
- System (JASC): 2565 · Escape Slide
- Part: Packing
- Part number: 97392023V
- Condition: Missing
- Location: Upper Deck Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER DECK SLIDE TUBE PACKING MISSING.  INSTALL NEW PACKING IAW AMM 25-68-02-004-001 REV.87 AND AMM 25-68-02-404-000 REV.87.
